Voir la notice de l'article provenant de la source Math-Net.Ru
@article{DAN_1969_188_3_a8, author = {L. D. Pokrovskii}, title = {The {Dirichlet} problem for pseudodifferential equations which depend on a parameter}, journal = {Doklady Akademii Nauk}, pages = {528--531}, publisher = {mathdoc}, volume = {188}, number = {3}, year = {1969}, language = {ru}, url = {http://geodesic.mathdoc.fr/item/DAN_1969_188_3_a8/} }
L. D. Pokrovskii. The Dirichlet problem for pseudodifferential equations which depend on a parameter. Doklady Akademii Nauk, Tome 188 (1969) no. 3, pp. 528-531. http://geodesic.mathdoc.fr/item/DAN_1969_188_3_a8/